Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

4 month old, started regular, oatmeal, banana cereal diet, bowel movement of flat dark gray color stools. Cause of concern?

my 4month old has had regular bm without incident.we started him on cereal about a month ago to slow him down on his formula intake which was almost 8oz at the time. with cereal in his formula he now only takes 4-5oz at a feeding .we started with regular cereal at first,then in the 3rd week we tried oatmeal and banana cereal.he has taken a liking to this so we continued with it. a week ago we started rice and mixed fruit.he seems to take them all without problems but today he had a bm that was a flat dark grey color and thick. his bm have been thick but our concern is the color.
Asked On : Thu, 26 Apr 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response

I appreciate your concern about the colour of the stool. However it is very common for the colour to change and I think that you need not worry about it.

Answered: Sat, 5 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor